# SDR IPXA2014010901255

- Difficulty date: January 4, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200470001
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN DAMAGED AND LOOSE.  INSTALLED NEW EXIT SIGN, REF 33-27-05.
